advertisement
Question
Posted by: Storm | 2008/05/27

Tubal ligation

My son was delivered by C Section 4 years ago at my request and due to goverment hospital policy i had to have my tubes cut.
Is it normal that after 4 years my menstral cycle is still extremely heavy, i now suffer from menstural pains, i have a clear discharge often and i frequently experience pains in the tubal area. Sometimes i feel like i am blocked up. What are the complications or side effects, if any, that i can expect and what must i look out for.
Thank you kindly

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may be that you were on hormonal contraception before the tubal ligation. This tends to make periods lighter and less painful, so this is probably your normal cycle. You could use Ponstan.\ This tends to make periods less painful.
The clear discharge sounds like ovulation. None of these would be related to the tubal ligation.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement